# SDR 9625359604

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  ON APPROACH, SPOILERS WOULD NOT ARM.   AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT MAIN GEAR UPLOCK SWITCH CANNON PLUG LOOSE.  SECURED PLUG, OPERATIONAL CHECK NORMAL.
